Alert archive / Pennsylvania / Flash Flood Warnings in 2023

Flash Flood Warning 4, NWS State College, PA

July 9, 2023Juniata County, Perry County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 9, 2023, 11:36 AM EDT for Juniata County, Perry County, Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2023, 11:36 AM EDT (15:36 UTC)
Expired
Jul 9, 2023, 3:30 PM EDT
In force
4 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 85 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 1:26 PM EDTFLASH FLOOD2 E Thompsontown, PACorrects report from 2 E Thompsontown, changing LSR type from tstm wind dmg to flash flooding. Road, City park and residential area flooding.
Jul 9, 1:48 PM EDTFLOOD1 S Thompsontown, PAWater over train tracks.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 3.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

004 
WGUS51 KCTP 091536
FFWCTP
PAC067-099-091930-
/O.NEW.KCTP.FF.W.0004.230709T1536Z-230709T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1136 AM EDT Sun Jul 9 2023

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  Northeastern Juniata County in central Pennsylvania...
  Northeastern Perry County in south central Pennsylvania...

* Until 330 PM EDT.

* At 1136 AM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Newport, Mcalisterville, Richfield, Mexico, Ickesburg, Liverpool, 
  Port Royal, Thompsontown, Millerstown and East Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4059 7735 4068 7718 4068 7716 4069 7711
      4068 7709 4068 7704 4066 7703 4066 7701
      4064 7701 4064 7700 4065 7698 4064 7697
      4065 7694 4059 7696 4057 7699 4054 7698
      4052 7698 4045 7712 4041 7747

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Dangelo
1 follow-up statement
652 
WGUS71 KCTP 091927
FFSCTP

Flash Flood Statement
National Weather Service State College PA
327 PM EDT Sun Jul 9 2023

PAC067-099-091937-
/O.EXP.KCTP.FF.W.0004.000000T0000Z-230709T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juniata PA-Perry PA-
327 PM EDT Sun Jul 9 2023

...FLASH FLOOD WARNING AT 330 PM EDT THIS AFTERNOON FOR NORTHEASTERN 
JUNIATA AND NORTHEASTERN PERRY COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

LAT...LON 4059 7735 4068 7718 4068 7716 4069 7711
      4068 7709 4068 7704 4066 7703 4066 7701
      4064 7701 4064 7700 4065 7698 4064 7697
      4065 7694 4059 7696 4057 7699 4054 7698
      4052 7698 4045 7712 4041 7747

$$

Dangelo

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:15 AM EDT, 21 minutes earlier.

Area forecast discussion, Jul 9, 11:15 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
1115 AM EDT Sun Jul 9 2023

.SYNOPSIS...
A deepening upper level trough and moisture-laden cold front
will bring several rounds of heavy showers and thunderstorms to
the region today into early this evening.

After a mostly cloudy and cooler day Monday with lingering
scattered showers, high pressure at the surface and aloft will
return for Tuesday with mostly sunny skies, slightly below
normal high temperatures and comfortable humidity.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
After collaboration with SPC, we all agree that the overwhelming
threat today is flooding/training, but currently active warnings
and similar conditions to the south of the boundary poses enough
of a continued threat for wind damage (not so much hail) to post
a svre watch.

Prev...
Early morning convection continues to cause problems as cells
are redeveloping in the central mtns along a wind shift and now
self-developed boundary just S of IPT-UNV line. Additional
rain/isold TS moving in from the west is being driven by a sig
shortwave trough/vort max over WV/wrn PA. That feature will
almost certainly enhance the storms/lift/rainfall over the
eastern half of the CWA. Flash flood watch looks good for
coverage, but will walk it back to current.

Prev...
A few, relatively small cluster of SHRA/TSRA were moving NE
across the Central and Northern Mtns at 07Z. The more prominent
southern multicell cluster that's just exiting the KUNV area was
linked to a compact, but well-defined mid-upper level cold pool
and N/S sfc trough.

A larger/more significant mid-Apr level shortwave will lift NE
across the Central and Eastern part of the CWA late this morning
and this afternoon along and just in advance of a cold front.
Enhanced Meso-B diff PVA/uvvel from this feature and focused
lift along the cold front and aforementioned sfc trough, and a
marine layer boundary/old stalled out front across our SE zones
will all combine to bring rapid development/areal expansion of
heavy showers/TSRA.

These dynamics working with the approx 2.0 inch PWAT air and
shrinking MBE Velocity vectors this afternoon will lead to the
potential for training TSRA and excessive rainfall rates of over
2 inches per hour - bringing the likelihood of localized flash
flooding over roughly the Eastern half of our CWA.

The greatest threat for flash flooding appears to be in the
16-22Z window today, and especially over the Susq Valley north
to the Ncent Mtns, where the lowest hourly and 3 hourly FFG
values of only around an inch and 1.5 inches respectively are
found.

in addition, some of the taller precip cores could collapse to
produce transient mini bow echoes and localized SVR wind gusts
across the Susq Valley and points east this afternoon.

Previous...

Clouds may keep temps up a few degs from going mins, and 70
dewpoints in the SE will keep it muggy thru the night.

Focus remains on heavy rain and severe threat for Sunday
afternoon and evening. Hydro discussion below covers all the
particulars of that realm.

Temperatures will probably be hampered in their rise by layered
cloud cover. But, convective initiation should occur in the
late morning or right around noon at the latest, growing
rapidly. Eastern half of central PA will receive the brunt of
heavy rain based on timing, with CAMs generally painting 1 to 3
inch range over those areas. Inst. rainfall rates will certainly
approach 4-5" per hour with training cells in weak boundary
layer flow potentially training to produce 4"+ event totals.
Thus will continue to mention +RA with the TSRA over the E.
Model CAPE exceeds 2000 J/kg over southeast PA which more than
justifies SLGT risk for the area. There is still the potential
for clouds to limit the heating/sfc CAPE, in which case hydro
would remain the main concern. Updated briefing did play up SVR
potential a big from previous while stressing the FF threat.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM MONDAY/...
Showers and storms will taper off tonight, as pivot point for
support for showers and storms lifts northeast away from our
area. This being a good thing, as the rain could be especially
heavy for a several hour period, as the system starts to go
negative tilt a bit.

Model show much lower dewpoint air moving in late tonight.

For Monday, there could a shower or storm across far east, but
again, the support is out of our area.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
At the beginning of the extended period, the low pressure system
that will have dumped several inches of rain across the
northeast will exit our area. Upper ridging and a center of high
pressure at the surface will usher in mostly clear skies Monday
night through Tuesday night. Tuesday looks like the best weather
day of the week with ample sunshine, seasonable temperatures,
and slightly lower humidity.

By midweek, the prevailing weather pattern will return to form
with an upper trough parked over the northeast. Occasional
shortwaves will traverse along it, providing energy to kick off
showers and thunderstorms. The wet and muggy pattern will result
in daily rain chances with dewpoints in the 60 to 70 degree
range. PWAT values will approach 2 inches again by the end of
the week, which could lead to additional flooding concerns. The
good news is that this will continue to chip away at drought
conditions across the region.

Expect highs in the 80s and 90s each day and lows generally in
the 60s to mid 70s. Heat index values may get into the mid 90s
in the Lower Susquehanna Valley a few days this week, but triple
digit heat is fortunately not in the forecast yet!

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
High and mid-level clouds continue to pass over head this
morning and cloudiness will continue to increase through
daybreak. It will be a muggy and showery day, and some thunder
is likely by afternoon. Localized downpours are a good bet,
especially across the eastern half of PA, which will undoubtedly
cause at least brief vsby restrictions from time to time.

Drying should occur Sunday evening as the showers/storms pull
to our east and drier air attempts to work in from the west.
Wet ground following Sunday's rainfall could lead to some
formation of fog Sunday night.

Outlook...

Mon...Lingering chc of showers and t-storms, mainly east.

Tue-Wed...Predominantly VFR w/ no sig wx.

Thur...Sct SHRA mainly late-day, and mainly in the west.

&&

.HYDROLOGY...
Flash flooding is a notable concern for this afternoon/early
this evening. The Weather Prediction Center continues to
highlight approx the eastern third of Pennsylvania (the area
along and east of US-15) in a Moderate Risk of Excessive
Rainfall. On average, somewhere in PA sees a MDT risk for
excessive rain (as issued by WPC) just 5 days per year.

The current Flood Watch from 12PM to 10PM looks in good shape for
the eastern third-half of our CWA. PWATs of 1.5 to 2 inches
will combine with slow storm motions/localized training to
produce heavy rainfall and the potential for flash flooding.

The key message remains on point:
1-3 inch rainfall totals with local bullseyes of 4" or more.
Flash Flood Guidance is highest across the south central
mountains, where it would take >3 inches of rain in an hour to
create issues. Meanwhile, in parts of the Susquehanna Valley
(Williamsport to Harrisburg), just an inch or two could create
issues.

At this time, it seems the threat for any river flooding is
negligible. Headwater guidance from the Middle Atlantic River
Forecast Center indicates it would take 3+" across a decent
sized area to send any river points to flood stage. That being
said, torrential rainfall could cause rapid rises on smaller
streams and creeks. Thanks to antecedent wet conditions across
portions of the state and the potential for very heavy rainfall
Sunday afternoon, the risk for flash flooding is higher
tomorrow than most other days of the year. The climatology put
together by Pennsylvania State Meteorologist Jeff Jumper showed
that Pennsylvania averages 5 to 6 days with a Moderate Risk or
higher from WPC. Please monitor the weather tomorrow afternoon
and never drive through flooded roadways.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 PM EDT this evening for PAZ028-036-037-
041-042-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert/DeVoir
NEAR TERM...Lambert/DeVoir/Dangelo
SHORT TERM...Lambert/DeVoir
LONG TERM...Banghoff
AVIATION...Dangelo/Evanego/Banghoff
HYDROLOGY...
Hazardous weather outlook, Jul 9, 11:11 AM EDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1111 AM EDT Sun Jul 9 2023

PAZ028-036-037-041-042-046-049-050-101515-
Juniata-Franklin-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-
Union-Snyder-
1111 AM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

In addition, a few thunderstorms could become severe, producing
localized damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ051>053-056>059-063>066-101515-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
1111 AM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 465 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

In addition, a few thunderstorms could become severe, producing
localized damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017>019-024>027-033>035-045-101515-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Southern Clinton-
1111 AM EDT Sun Jul 9 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 9, 9:08 AM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service State College PA
908 AM EDT Sun Jul 9 2023

PAZ028-056-091345-
Perry PA-Juniata PA-
908 AM EDT Sun Jul 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA AND
NORTHEASTERN PERRY COUNTIES THROUGH 945 AM EDT...

At 907 AM EDT, Doppler radar was tracking a strong thunderstorm 17
miles east of Lewistown, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newport, Richfield, Mexico, Ickesburg, Liverpool, Thompsontown,
Millerstown and East Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4044 7734 4053 7738 4068 7718 4068 7715
      4069 7711 4068 7709 4068 7704 4066 7703
      4066 7701 4064 7700 4064 7699 4060 7695
      4057 7699 4052 7698
TIME...MOT...LOC 1307Z 234DEG 16KT 4054 7725

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Dangelo
Special weather statement, Jul 9, 9:53 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service State College PA
953 AM EDT Sun Jul 9 2023

PAZ028-056-091445-
Perry PA-Juniata PA-
953 AM EDT Sun Jul 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA AND
NORTHEASTERN PERRY COUNTIES THROUGH 1045 AM EDT...

At 953 AM EDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Lewistown, moving northeast at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newport, Thompsontown and Millerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4047 7725 4056 7726 4065 7712 4060 7705
      4051 7704
TIME...MOT...LOC 1353Z 242DEG 6KT 4055 7718

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Dangelo
Local storm report, Jul 9, 10:00 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1000 AM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     Tstm Wnd Dmg     1 N Benton              41.21N 76.38W
07/09/2023                   Columbia           PA   911 Call Center

            Trees and wires down along 990 Sullivan Rd
            near Benton PA. Report came in via
            monitoring of the Columbia County 911 live
            feed.

&&

ADE
Local storm report, Jul 9, 10:45 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1045 AM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     Tstm Wnd Dmg     1 SSE Millerstown       40.54N 77.15W
07/09/2023                   Perry              PA   911 Call Center

            Trees down on Route 322 at mile marker
            215.2.

&&
Local storm report, Jul 9, 11:08 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1108 AM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     Tstm Wnd Dmg     1 SE Liverpool          40.56N 76.97W
07/09/2023                   Dauphin            PA   911 Call Center

            Trees down across Route 147 near the VFW.

&&
Local storm report, Jul 9, 11:10 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1110 AM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     Tstm Wnd Dmg     1 NW Millerstown        40.57N 77.17W
07/09/2023                   Juniata            PA   Public

            Minor Flooding along and on the roadways.

&&

ADE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 11:21 PM EDTSpecial Weather StatementCTPSomerset24 min
Jul 8, 11:45 PM EDTSpecial Weather StatementCTPBedford30 min
Jul 9, 12:42 AM EDTSpecial Weather StatementCTPBedford48 min
Jul 9, 4:19 AM EDTSpecial Weather StatementCTPUnion41 min
Jul 9, 4:30 AM EDTSpecial Weather StatementCTPSullivan30 min
Jul 9, 5:08 AM EDTAreal Flood AdvisoryCTPColumbia, Sullivan2 hr
Jul 9, 5:13 AM EDTSpecial Weather StatementCTPSullivan62 min
Jul 9, 7:46 AM EDTSpecial Weather StatementCTPMontour44 min
Jul 9, 8:14 AM EDTSpecial Weather StatementCTPSullivan31 min
Jul 9, 8:28 AM EDTSpecial Weather StatementCTPColumbia32 min
Jul 9, 8:44 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland61 min
Jul 9, 8:54 AM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Sullivan3 hr
Jul 9, 9:08 AM EDTSpecial Weather StatementCTPJuniata37 min
Jul 9, 9:22 AM EDTFlash Flood WarningCTPColumbia, Lycoming, Sullivan4 hr
Jul 9, 9:53 AM EDTSpecial Weather StatementCTPPerry52 min
Jul 9, 10:03 AM EDTSevere Thunderstorm WarningCTPJuniata, Perry57 min
Jul 9, 10:39 AM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder51 min
Jul 9, 11:08 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Juniata, Montour, Northumberland, Perry and 1 more3 hr
Jul 9, 11:46 AM EDTSpecial Weather StatementCTPAdams29 min
Jul 9, 11:56 AM EDTFlash Flood WarningCTPColumbia, Montour, Northumberland, Snyder4 hr
Jul 9, 12:13 PM EDTSpecial Weather StatementCTPLebanon17 min
Jul 9, 12:21 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin3 hr
Jul 9, 12:35 PM EDTSpecial Weather StatementCTPDauphin40 min
Jul 9, 12:47 PM EDTSpecial Weather StatementCTPUnion28 min
Jul 9, 1:03 PM EDTSpecial Weather StatementCTPLycoming27 min
Jul 9, 1:16 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Sullivan3 hr
Jul 9, 1:46 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, York35 min
Jul 9, 2:10 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon111 min
Jul 9, 2:21 PM EDTFlash Flood WarningCTPCumberland, Dauphin, York117 min
Jul 9, 2:48 PM EDTSpecial Weather StatementCTPYork42 min
Jul 9, 3:09 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon3 hr
Jul 9, 3:10 PM EDTSevere Thunderstorm WarningCTPLancaster20 min
Jul 9, 3:16 PM EDTSpecial Weather StatementCTPLancaster29 min
Jul 9, 3:27 PM EDTAreal Flood WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder3 hr
Jul 9, 3:29 PM EDTSevere Thunderstorm WarningCTPLancaster31 min
Jul 9, 3:43 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Snyder3 hr
Jul 9, 4:18 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, York53 min

Nearby

Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.